VOL. 36 · NO. 1 | 1984
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 36 (1), (1984)
No abstract available
Articles
Tohru Akaza, Katsumi Inoue
Tohoku Math. J. (2) 36 (1), 1-16, (1984) DOI: 10.2748/tmj/1178228898
KEYWORDS: 30F40
No abstract available
Takao Sasai
Tohoku Math. J. (2) 36 (1), 17-24, (1984) DOI: 10.2748/tmj/1178228899
KEYWORDS: 53A04, 34A99
No abstract available
Kôsi Kanno
Tohoku Math. J. (2) 36 (1), 25-32, (1984) DOI: 10.2748/tmj/1178228900
KEYWORDS: 42A28
No abstract available
Toshiki Naito
Tohoku Math. J. (2) 36 (1), 33-40, (1984) DOI: 10.2748/tmj/1178228901
KEYWORDS: 34K05
No abstract available
Shigeyoshi Ogawa
Tohoku Math. J. (2) 36 (1), 41-48, (1984) DOI: 10.2748/tmj/1178228902
KEYWORDS: 60H05, 28C20
No abstract available
Ryoshi Hotta
Tohoku Math. J. (2) 36 (1), 49-74, (1984) DOI: 10.2748/tmj/1178228903
KEYWORDS: 20G05, 17B10, 17B35
No abstract available
Hiroshi Yamashita
Tohoku Math. J. (2) 36 (1), 75-80, (1984) DOI: 10.2748/tmj/1178228904
KEYWORDS: 11R23, 11R34, 12G05
No abstract available
Aiko Nakanishi, Fuichi Uchida
Tohoku Math. J. (2) 36 (1), 81-98, (1984) DOI: 10.2748/tmj/1178228905
KEYWORDS: 57S25, 57S15
No abstract available
Shinsuke Yorozu
Tohoku Math. J. (2) 36 (1), 99-105, (1984) DOI: 10.2748/tmj/1178228906
KEYWORDS: 53C20, 53C12, 57R30
No abstract available
Yoshio Agaoka, Eiji Kaneda
Tohoku Math. J. (2) 36 (1), 107-140, (1984) DOI: 10.2748/tmj/1178228907
KEYWORDS: 53C35, 53B25, 57R40
No abstract available
Takashi Shimano
Tohoku Math. J. (2) 36 (1), 141-148, (1984) DOI: 10.2748/tmj/1178228908
KEYWORDS: 60G10, 28D15
No abstract available
Koichi Shiga
Tohoku Math. J. (2) 36 (1), 149-157, (1984) DOI: 10.2748/tmj/1178228909
KEYWORDS: 53C65
No abstract available
Back Matter
Tohoku Math. J. (2) 36 (1), (1984)
No abstract available
Back to Top